# SDR QXEA2013011500046

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL LANDING FOR PANEL 624AT HAS SURFACE CORROSION ON INBD AND OTBD AREAS OF CUT OUT.  REMOVED SURFACE CORROSION IAW RD 8/4-57-445. MIN THICKNESS NOTED .070, CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-445. ALODINED AND PRIMED TO RESTORE SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND SRM 51-25-40-02-01.
